# SDR R61A201706110433

- Difficulty date: June 11, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 32,306 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: HST10B152
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CORROSION AFT CARGO PIT SHEAR CUP/BRACKET FR77 BL TO FUSELAGE SKIN. MX REMOVED AND REPLACED AFT CARGO PIT SHEAR CLIP RIVETS IAW SRM 51-10-03, 51-23-05. AC REMAINS IN RME FOR COMPLETION.
